Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Is vasograin the right choice ?

Hi good morning. I m a 23 year old male who suffers from mixed tension migraines. I ve been having continuous headaches for the past 36 hours and I m wondering if vasograin is a suitable pill for my condition?
Asked On : Mon, 14 Feb 2011
Answers:  1 Views:  763
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi Paul,

Very good morning, you can definitely take vasograin tablet for time being, but you need to know some truths behind this. Migraine does not have any cure, only preventive measures can get rid of your problem. I would suggest you the following preventive measures:

1. Drink plenty of water
2. Eat plenty of fruits and vegetables and consume food everyday at the same time
3. Sleep Regularly for at least 7-8 hours
4. Avoid stress
5. Go for a morning/evening walk
6. Avoid bright light/sun as much as possible
7. Do not skip your meals
8. Avoid coffee/tea/ice creams/chocolates
9. If you feel you are getting headache you can take 1 tab of paracetamol immediately, do not wait till it worsens.
10. If the headache does not subside even after the above mentioned, please consult your physician

Dr. Naveen Kumar
Answered: Mon, 14 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor